# SDR ASOA20130924173H

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 29,485 hours, 22,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION, THE RT AFT FUSELAGE SKIN WAS FOUND TO HAVE A TEE FITTING CRACKED AT FRAME 75 BELOW STRINGER 2R.  MX REMOVED THE DAMAGE, AND PERFORMED A DOUBLER REPAIR IAW EA EC5330-02353, AND ACFT APPROVED FOR SERVICE.
